# SDR SWIA202054485

- Difficulty date: October 30, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 35,540 hours, 25,964 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Rt Wing Fairing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STUB FAIRING ATTACHING GUIDE "FITTING", RT WING INBOARD TRAILING EDGE AREA, APPROXIMATELY WS 00.00, AFT OF FLAP TORQUE TUBE ANGLED GEAR BOX "CHAFED",  FLAGGED.  C-CHECK RO 12/04/2020.  REPLACED RT WING STUB FAIRING ATTACHING GUIDE "FITTING", RT WING INBOARD TRAILING EDGE AREA, APPROXIMATELY WS 00.00, AFT OF FLAP TORQUE TUBE ANGLED GEAR BOX WITH NEW, REF CRJ-700 SRM.
